# SDR DALA2024110410586

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 91,684 hours, 11,955 cycles
- Engine: Pwa PW4168A
- Engine time: 75,816 hours, 9,655 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

-ATO- DISCONTINUED TAKEOFF AT 25 KNOTS DUE TO RIGHT ENGINE FAILURE ALONG WITH FIRE INDICATION WARNING IN THE FLIGHT DECK. RIGHT ENGINE FIRE BOTTLES DISCHARGED. CORRECTIVE ACTION: FOUND METAL IN THE 2.5 AND 2.9 BLEED PORTS, ENGINE CHANGE REQUIRED. R/R RIGHT ENGINE #1 FIRE BOTTLE AND R/R RIGHT ENGINE PER AMDS W/C 7100-9901. OPS CHECK GOOD. OK FOR SERVICE. (5808846)
